Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zoloft causing Acne? Jackster

Posted by SalArmy4me on June 2, 2001, at 17:53:00

In reply to Zoloft causing Acne?, posted by Jackster on June 2, 2001, at 17:25:43

Off-topic. One researcher found that paroxetine restored facial features and thus made the patient more social:

Moussavian, Hamid M.D.. IMPROVEMENT OF ACNE IN DEPRESSED PATIENTS TREATED WITH PAROXETINE. Journal of the American Academy of Child & Adolescent Psychiatry. 40(5):505-506, May 2001.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SalArmy4me thread:65198
URL: http://www.dr-bob.org/babble/20010530/msgs/65200.html